# SDR REXA2021122001134

- Difficulty date: December 7, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 31,659 hours, 21,188 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH690370697
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE AT FS 847+16 BETWEEN STR 26L AND 26R HAS EVIDENCE OF CORROSION AROUND FITTING FASTENERS.	C/A: SPLICE REPAIRED FRAME SECTOR @ FS847+16 BETWEEN STR26L AND STGR26R IAW CRJ 900 SRM53-00-06-201-001-A03, 51-21-06-001-001-A01 AND ENDEAVOR AIR EA #CRJ953-12481 REV IR DATED 12/07/2021.
